# SDR REXA2022061001133

- Difficulty date: April 26, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670141772
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684EB CHAFED NEAR VANE ACTUATOR.	REMOVED CHAFED PANEL AND LOCATED AND DRILLED A SERVICEABLE PANEL 684EB IAW CRJ 700 SRM 51-40-11-001-001-A01.
